Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Have severe chin acne. Pus formation, scarring after applying Retrieve cream. Solution?

I have severe chin acne and Doxycycline tablet, Retrieve cream have been of no use. When I apply retrieve cream in the night, the next morning there is swelling and the pimple is filled with puss (about 0.5 cm big) and this has resulted in scarring. What should I do? I have undergone the pill treatment also but it does not help.
Asked On : Tue, 26 Mar 2013
Answers:  2 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for writing to us.
From the description it seems you might be having cystic acne.
This type of acne is severe in grade and requires a course of oral isotretinoin apart from antibiotics and topical anti acne creams. Too big lesions can also be treated by intralesional injection of steroid antibiotic combination( like tricort with lincomycin).
You can also upload your image of concerned area and use ask a specialist service of this site for a detailed personalised treatment or can consult a dermatologist near by for the same.
Hope that helps.
Dr Kalpana Pathak
Answered: Thu, 28 Mar 2013
I find this answer helpful
Psychiatrist Dr. Sushil Kumar Sompur's  Response
Jun 2013
Hi there ~

The best thing you could do is to use a mild moisture retaining oil removing soap and not touch your pimples so that it does not result in scarring. I also suggest that you will have to take the medication prescribed by your doctor. Doxycycline usually helps and it is advisable to complete the course. I hope this helps.

Take care and have a lovely day !
Answered: Tue, 26 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor